2 doctors weighed in:

Started 5mg provera (medroxyprogesterone) daily day 24 of 28 day cycle to delay period for fertility reasons but today is day 28 & i've got cramping & some bleeding.

2 doctors weighed in
Dr. Jane Van Dis
Obstetrics & Gynecology
1 doctor agrees

In brief: Normal

Provera (medroxyprogesterone) is a Progesterone and side effect is that it can cause bleeding.
It sounds like maybe your doctor didn't mention that this was a possible side effect? It sounds as if your body is reacting normal to the medication. Typically a woman has what's called a 'withdrawal bleed' after discontinuation or stopping of the course of provera, (medroxyprogesterone) but definitely sometimes it can cause bleeding.

In brief: Normal

Provera (medroxyprogesterone) is a Progesterone and side effect is that it can cause bleeding.
It sounds like maybe your doctor didn't mention that this was a possible side effect? It sounds as if your body is reacting normal to the medication. Typically a woman has what's called a 'withdrawal bleed' after discontinuation or stopping of the course of provera, (medroxyprogesterone) but definitely sometimes it can cause bleeding.
Dr. Jane Van Dis
Dr. Jane Van Dis
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors